Alert archive / North Dakota / Severe Thunderstorm Warnings in 2020
Severe Thunderstorm Warning 3, NWS Bismarck, ND
NWS Bismarck, ND issued this severe thunderstorm warning at Mar 31, 2020, 6:29 PM MDT for Grant County, Morton County, North Dakota. It was in force for 46 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 31, 2020, 6:29 PM MDT (00:29 UTC)
- Expired
- Mar 31, 2020, 7:15 PM MDT
- In force
- 46 min
- Issued by
- NWS Bismarck, ND
- Area
- Storm-based polygon
- Hail
- 1.5 in
- Wind
- 60.0 mph
Counties Grant County, ND, Morton County, ND
The radar
The Bismarck radar (KBIS), 46 km from the middle of the area, began a volume at 00:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 31, 6:29 PM MDT | HAIL 0.5 | 9 Sse Almont, ND | |
| Mar 31, 6:39 PM MDT | HAIL 0.75 | 10 N Lark, ND | |
| Mar 31, 6:44 PM MDT | HAIL 1 | 8 Se Almont, ND | LATE REPORT FROM 3-31-20. HAIL STONE WAS DESCRIBED AS BIG AND SOFT, WITH THE CONSISTENCY OF A SNOWBALL. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 15 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Bismarck Municip, ND (KBIS), launched 00:00Z, 0.5 hours before the alert went out and 50 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 41 J/kg
- Mixed-layer CIN
- -133 J/kg
- Mixed-layer LCL
- 1431 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 63 m²/s²
- 0-3 km storm-relative helicity
- 178 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
568
WUUS53 KBIS 010029
SVRBIS
NDC037-059-010115-
/O.NEW.KBIS.SV.W.0003.200401T0029Z-200401T0115Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Bismarck ND
729 PM CDT Tue Mar 31 2020
The National Weather Service in Bismarck has issued a
* Severe Thunderstorm Warning for...
Central Morton County in south central North Dakota...
North central Grant County in south central North Dakota...
* Until 815 PM CDT/715 PM MDT/.
* At 728 PM CDT/628 PM MDT/, a severe thunderstorm was located 9
miles southeast of Almont, or 24 miles southeast of Glen Ullin,
moving east at 20 mph.
HAZARD...Ping pong ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect
wind damage to roofs, siding, and trees.
* This severe thunderstorm will remain over mainly rural areas of
central Morton and north central Grant Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4654 10149 4669 10150 4675 10106 4650 10103
TIME...MOT...LOC 0028Z 264DEG 17KT 4661 10141
HAIL...1.50IN
WIND...60MPH
$$
HEINERT3 follow-up statements
351
WWUS53 KBIS 010045
SVSBIS
Severe Weather Statement
National Weather Service Bismarck ND
745 PM CDT Tue Mar 31 2020
NDC037-059-010115-
/O.CON.KBIS.SV.W.0003.000000T0000Z-200401T0115Z/
Morton ND-Grant ND-
745 PM CDT Tue Mar 31 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM
CDT/715 PM MDT/ FOR CENTRAL MORTON AND NORTH CENTRAL GRANT
COUNTIES...
At 745 PM CDT/645 PM MDT/, a severe thunderstorm was located 8 miles
south of Fish Creek Dam, or 23 miles southwest of Mandan, moving east
at 20 mph.
HAZARD...60 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
This severe thunderstorm will remain over mainly rural areas of
central Morton and north central Grant Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4653 10137 4660 10140 4671 10134 4675 10106
4650 10103
TIME...MOT...LOC 0045Z 264DEG 17KT 4662 10129
HAIL...1.25IN
WIND...60MPH
$$
HEINERT795
WWUS53 KBIS 010102
SVSBIS
Severe Weather Statement
National Weather Service Bismarck ND
802 PM CDT Tue Mar 31 2020
NDC037-010112-
/O.CAN.KBIS.SV.W.0003.000000T0000Z-200401T0115Z/
Grant ND-
802 PM CDT Tue Mar 31 2020
...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL GRANT COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
LAT...LON 4652 10128 4658 10130 4665 10128 4666 10105
4650 10103
TIME...MOT...LOC 0102Z 269DEG 17KT 4659 10117
$$
NDC059-010115-
/O.CON.KBIS.SV.W.0003.000000T0000Z-200401T0115Z/
Morton ND-
802 PM CDT Tue Mar 31 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM CDT
FOR CENTRAL MORTON COUNTY...
At 802 PM CDT, a severe thunderstorm was located 9 miles south of
Fish Creek Dam, or 20 miles southwest of Mandan, moving east at 20
mph.
HAZARD...Quarter size hail.
SOURCE...Radar indicated.
IMPACT...Damage to vehicles is expected.
This severe thunderstorm will remain over mainly rural areas of
central Morton County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4652 10128 4658 10130 4665 10128 4666 10105
4650 10103
TIME...MOT...LOC 0102Z 269DEG 17KT 4659 10117
HAIL...1.00IN
WIND...<50MPH
$$
HEINERT759
WWUS53 KBIS 010115
SVSBIS
Severe Weather Statement
National Weather Service Bismarck ND
815 PM CDT Tue Mar 31 2020
NDC059-010124-
/O.EXP.KBIS.SV.W.0003.000000T0000Z-200401T0115Z/
Morton ND-
815 PM CDT Tue Mar 31 2020
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL MORTON COUNTY WILL
EXPIRE AT 815 PM CDT...
The storm which prompted the warning has weakened below severe
limits. Therefore, the warning will be allowed to expire. However
small hail is still possible with this thunderstorm.
LAT...LON 4652 10128 4658 10130 4665 10128 4666 10105
4650 10103
TIME...MOT...LOC 0114Z 264DEG 17KT 4659 10112
$$
HEINERTWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Bismarck, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 31, 4:07 PM MDT, 2 hours 22 minutes earlier.
Area forecast discussion, Mar 31, 4:07 PM MDT, 2 hours 22 minutes before
Area Forecast Discussion National Weather Service Bismarck ND 507 PM CDT Tue Mar 31 2020 .MESOSCALE DISCUSSION... Issued at 502 PM CDT Tue Mar 31 2020 At 2145 UTC, strong low level convergence along a deepening surface pressure trough axis extending from Renville county south through Mountrail/Dunn/Stark/Hettinger counties was the focus for growing cumulus as detected by visible satellite imagery. Under the diffluent influence of the upper level jet situated to our southeast, convergence should continue to increase along this boundary as it progresses eastward over the next several hours. A 19Z NUCAPS sounding pass showed steep mid-level lapse rates of 7 to near 8 C/km prevalent across west/central North Dakota, contributing to ML CAPE values of 500-1000 J/kg this afternoon. Along with effective bulk sheer values of 25-35 kts, there is a chance a few storms approach severe criteria in hail/wind through this evening. The mitigating factor however will be storm-scale interactions as there is there is little indication that storms will be able to move off the initiating convergence boundary. One thing to note is the enhanced surface vorticity and 0-1 km SRH along and ahead of the surface boundary, which could be concerning if a stronger updraft manages to produce rotation with this source of low level vorticity. && .SHORT TERM...(This afternoon through Wednesday) Issued at 256 PM CDT Tue Mar 31 2020 Thunderstorms this afternoon across the central and the potential for heavy snowfall across the northwest and north central tonight and tomorrow highlight the short term forecast challenges. A potent upper level shortwave will approach the western part of the state tonight. At the surface, a pre-frontal trough and following cold front will be the focus of shower and thunderstorm development later this afternoon and this evening. The latest iterations of the RAP continue to advertise 0-1 km MLCAPE values of 500 to 1200 J/kg along and ahead of these boundaries through the evening. CAMs have been consistent in developing a line of showers and storms from the Canadian Border to the South Dakota border, just west of the Missouri River in the 20z to 22z time frame. With deep layer shear values only forecast to range from 20 to 35 knots, severe weather is not anticipated but stronger cores may produce some small hail and gusty winds. As storms move to the east, they will begin to diminish with the loss of diurnal heating but showers may stick around for a few hours. Behind the front, the approaching shortwave and strong vort max will pivot and nudge its way into the western part of the state tonight, bringing with it plenty of upper level forcing and cold air advection. The NAM and GFS both advertise the potential for some heavy banded snow somewhere across the northwest and/or the north central. Strong low to mid level frontogenesis is forecast to be co-located with strong upper level Q-vector divergence. Decent lapse rates and strong omega in the dendritic growth zone also appear to be likely along the path of a 700 mb low that closes off, potentially adding a convective element to the snow. The area of heaviest snow will likely be dependent on where this low ends up tracking. Because of this signal, we elected to issue a Winter Weather Advisory for much of the northwest and north central from 06z Wednesday through 00z Thursday. A wide swath of 3 to 6 inch snow accumulation looks reasonable in the Advisory area with locally higher amounts possible wherever that heavier band sets up. The timing of the heaviest snow will likely be from Wednesday morning through the afternoon hours. The 700 mb low then moves quickly north into western Manitoba with snow diminishing across the north central by the early evening hours on Wednesday. .LONG TERM...(Wednesday night through Tuesday) Issued at 256 PM CDT Tue Mar 31 2020 The focus in the long term is the potential for accumulating snowfall late Wednesday night through Thursday night. Uncertainty in exact snowfall amounts remains high in this time period, but confidence in at least some snow falling over much of southern ND including the James River valley is high enough to support 50 to 80 percent snow chances centered on the daytime hours Thursday. Synoptically, a basal shortwave trough embedded within a broader region of low heights aloft over southwestern Canada and the northwestern U.S. is forecast to eject from the Rockies and into the central and northern Plains late this week. A low- and midlevel baroclinic zone will be in place across the region in advance of that wave and is apt to serve as a focus for frontogenesis and potentially-enhanced precipitation rates somewhere in the region as the stronger forcing for ascent and related thermal advection preceding the ejecting shortwave trough occurs late Wednesday night and Thursday. Broader ascent on isentropic surfaces and related to DCVA will likely produce at least light snow deeper into the cold sector – further northwest – Thursday into Thursday night, as well. However, there is considerable spread in deterministic and ensemble guidance with the speed and amplitude of the upper-level shortwave and its related forcing for ascent, with the 12 UTC GFS and GEFS the most suppressed with their QPF signal, focusing most of the snow potential in SD and the Red River valley. In contrast, the 12 UTC ECMWF and its most recently-available ensemble cycle focus accumulating snowfall across more of central ND. Notably, a gradual shift northwest in many of the NBM and WPC super ensemble members – driven by those ECMWF ensemble members in particular – does favor higher probabilities of 4+ inches of snow over more of central ND than earlier forecasts. Again, uncertainty is relatively large, but given the tilt in the ensembles and knowledge that the GFS and its ensemble members can tend to be too progressive, there’s certainly an increasing potential for accumulating snowfall even in south central ND along with the James River valley. Given current uncertainty and a blend-driven signal that most areas would likely fall into advisory-level snow, outside of mesoscale banding near frontogenesis which could ultimately yield a smaller area of warning-level snow, confidence in impacts was not quite high enough to post headlines yet. Finally, note that we are also carrying a mix of precipitation types including a chance of freezing rain along the low- and midlevel baroclinic zone, notably in the James River valley, Wednesday night and Thursday. Thereafter, a gradual warming trend is expected this weekend and especially into early next week with NBM-based forecast highs back into the 50s F by Monday and Tuesday. Broad and mean cyclonic flow supports low-end precipitation chances during much of that period, too, with some potential diurnal enhancement as seasonally-steep lapse rates likely to be present during the afternoon hours each day beneath lingering cold air aloft. && .AVIATION...(For the 18Z TAFS through 18Z Wednesday afternoon) Issued at 1230 PM CDT Tue Mar 31 2020 A line of showers and thunderstorms will develop across portions of western and central North Dakota this afternoon, diminishing with the lack of heating later this evening. Do to the isolated/scattered nature of the thunder, elected to keep with VCSH in the forecast at this time at sites most likely to be impacted. Behind this activity snow will develop late tonight and through the morning Wednesday across portions of the west as the wind shifts from the south to the west, and eventually to the north. Periods of heavy snow will be possible across the northwest. && .BIS WATCHES/WARNINGS/ADVISORIES... Winter Weather Advisory from 1 AM CDT /midnight MDT/ to 7 PM CDT /6 PM MDT/ Wednesday for NDZ001>004-009>011-017. && MESOSCALE...AE SHORT TERM...ZH LONG TERM...CJS AVIATION...ZH
Hazardous weather outlook, Mar 31, 1:38 PM MDT, 4 hours 51 minutes before
Hazardous Weather Outlook National Weather Service Bismarck ND 238 PM CDT Tue Mar 31 2020 NDZ005-012-013-018>023-025-031>037-040>048-050-051-011945- Rolette-McHenry-Pierce-Dunn-Mercer-Oliver-McLean-Sheridan-Wells- Foster-Golden Valley-Billings-Stark-Morton-Burleigh-Kidder- Stutsman-Slope-Hettinger-Grant-Bowman-Adams-Sioux-Emmons-Logan- La Moure-McIntosh-Dickey- 238 PM CDT Tue Mar 31 2020 /138 PM MDT Tue Mar 31 2020/ This Hazardous Weather Outlook is for portions of north central North Dakota, south central North Dakota, southeast North Dakota, and southwest North Dakota. .DAY ONE...This Afternoon and Tonight The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Wednesday through Monday Accumulating snow will be possible Wednesday night through Friday morning. At this time, the heaviest accumulations are most likely to be across the south central and into the James River Valley. Light freezing rain may also lead to some light ice accumulations across the James River Valley. Stay tuned for updates. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed. NDZ001>004-009>011-017-011945- Divide-Burke-Renville-Bottineau-Williams-Mountrail-Ward-McKenzie- 238 PM CDT Tue Mar 31 2020 /138 PM MDT Tue Mar 31 2020/ This Hazardous Weather Outlook is for portions of north central North Dakota and northwest North Dakota. .DAY ONE...This Afternoon and Tonight A Winter Weather Advisory has been issued for late tonight through Wednesday. See www.weather.gov/bis for details. .DAYS TWO THROUGH SEVEN...Wednesday through Monday A Winter Weather Advisory has been issued for late tonight through Wednesday. See www.weather.gov/bis for details. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed. ZH
In the hours before
Special weather statement, Mar 31, 1:57 PM MDT, 4 hours 32 minutes before
Special Weather Statement National Weather Service Bismarck ND 257 PM CDT Tue Mar 31 2020 NDZ005-012-013-018>023-025-031>037-040>048-050-051-010615- Rolette-McHenry-Pierce-Dunn-Mercer-Oliver-McLean-Sheridan-Wells- Foster-Golden Valley-Billings-Stark-Morton-Burleigh-Kidder- Stutsman-Slope-Hettinger-Grant-Bowman-Adams-Sioux-Emmons-Logan- La Moure-McIntosh-Dickey- Including the cities of Rolla, Dunseith, Rolette, Shell Valley, St. John, Velva, Towner, Drake, Rugby, Killdeer, Halliday, Beulah, Hazen, Center, Garrison, Washburn, Underwood, Wilton, Turtle Lake, Mcclusky, Goodrich, Harvey, Fessenden, Carrington, Beach, Medora, Dickinson, Mandan, Bismarck, Steele, Tappen, Jamestown, Marmarth, Mott, New England, Elgin, Carson, New Leipzig, Bowman, Hettinger, Fort Yates, Selfridge, Solen, Linton, Strasburg, Napoleon, Gackle, Lamoure, Edgeley, Kulm, Wishek, Ashley, Oakes, and Ellendale 257 PM CDT Tue Mar 31 2020 /157 PM MDT Tue Mar 31 2020/ ...ACCUMULATING SNOW AND LIGHT FREEZING RAIN POSSIBLE WEDNESDAY NIGHT THROUGH FRIDAY MORNING... Another round of snow will spread across most of the state Wednesday night through early Friday morning. Much uncertainty remains with the temperatures and the location of heaviest snow, but at this time it appears much of the south central and the James River Valley has the highest chance of at least 4 inches of snow during this next round of winter weather. Light freezing rain may also cause light ice accumulations across the James River Valley on Thursday. Impacts to travel may occur. Continue to check back for the latest forecasts. ZH
Special weather statement, Mar 31, 4:00 PM MDT, 2 hours 29 minutes before
Special Weather Statement National Weather Service Bismarck ND 500 PM CDT Tue Mar 31 2020 NDZ010-011-312245- Mountrail ND-Ward ND- 500 PM CDT Tue Mar 31 2020 ...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL WARD AND NORTHEASTERN MOUNTRAIL COUNTIES UNTIL 545 PM CDT... At 459 PM CDT, a strong thunderstorm was located 10 miles south of Blaisdell, or 19 miles southeast of Stanley, moving northeast at 15 mph. Half inch hail and wind gusts to 50 mph will be possible with this storm. Locations impacted include... Berthold, Blaisdell, Hartland and Tagus. This storm may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. LAT...LON 4807 10196 4815 10220 4849 10201 4836 10165 TIME...MOT...LOC 2159Z 208DEG 15KT 4818 10203 HEINERT
Special weather statement, Mar 31, 4:04 PM MDT, 2 hours 25 minutes before
Special Weather Statement
National Weather Service Bismarck ND
504 PM CDT Tue Mar 31 2020
NDZ019>021-033-034-312245-
Oliver ND-Stark ND-Mercer ND-McLean ND-Morton ND-
504 PM CDT Tue Mar 31 2020
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN MCLEAN...
NORTHWESTERN MORTON...EAST CENTRAL STARK...WESTERN OLIVER AND MERCER
COUNTIES UNTIL 545 PM CDT/445 PM MDT/...
At 504 PM CDT/404 PM MDT/, strong thunderstorms were located along a
line extending from Golden Valley to 11 miles south of Hebron.
Movement was northeast at 15 mph.
Penny size hail and wind gusts to 50 mph will be possible with these
storms.
Locations impacted include...
Beulah, Glen Ullin, Hazen, Hebron, Zap, Golden Valley, Indian Hills
Recreation Area, Beulah Bay Recreation Area, Hazen Bay Recreation
Area, White Shield, Dakota Waters Recreation Area and Emmet.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
LAT...LON 4670 10214 4761 10216 4777 10166 4745 10151
4685 10159
TIME...MOT...LOC 2204Z 227DEG 14KT 4730 10208 4674 10207
HEINERTSpecial weather statement, Mar 31, 4:47 PM MDT, 1 hour 42 minutes before
Special Weather Statement
National Weather Service Bismarck ND
547 PM CDT Tue Mar 31 2020
NDZ019>021-034-312315-
Oliver ND-Mercer ND-McLean ND-Morton ND-
547 PM CDT Tue Mar 31 2020
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN MCLEAN...
NORTHWESTERN MORTON...SOUTHWESTERN OLIVER AND WESTERN MERCER COUNTIES
UNTIL 615 PM CDT...
At 546 PM CDT, strong thunderstorms were located along a line
extending from 5 miles west of Roseglen in western Mclean county, to
near Glen Ullin. Movement was northeast at 15 mph.
Penny size hail and wind gusts to 40 mph will be possible with these
storms.
Locations impacted include...
Beulah, Glen Ullin, Zap, Roseglen, Beulah Bay Recreation Area, White
Shield, Dakota Waters Recreation Area and Raub.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
LAT...LON 4785 10205 4785 10169 4675 10161 4672 10182
4672 10199
TIME...MOT...LOC 2246Z 226DEG 12KT 4775 10196 4679 10191
HEINERTSpecial weather statement, Mar 31, 5:15 PM MDT, 1 hour 14 minutes before
Special Weather Statement National Weather Service Bismarck ND 615 PM CDT Tue Mar 31 2020 NDZ034-042-312345- Grant ND-Morton ND- 615 PM CDT Tue Mar 31 2020 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN MORTON AND NORTHERN GRANT COUNTIES UNTIL 645 PM CDT/545 PM MDT/... At 614 PM CDT/514 PM MDT/, an area of strong thunderstorms was located 7 miles southeast of Glen Ullin, moving east at 15 mph. Penny size hail will be possible with these storms. Locations impacted include... Rural areas of northern Grant County and Almont. This storm may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. LAT...LON 4663 10185 4684 10185 4692 10148 4663 10142 TIME...MOT...LOC 2314Z 263DEG 14KT 4673 10173 HEINERT
Special weather statement, Mar 31, 5:47 PM MDT, 42 minutes before
Special Weather Statement National Weather Service Bismarck ND 647 PM CDT Tue Mar 31 2020 NDZ034-042-010015- Grant ND-Morton ND- 647 PM CDT Tue Mar 31 2020 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL MORTON AND NORTH CENTRAL GRANT COUNTIES UNTIL 715 PM CDT/615 PM MDT/... At 646 PM CDT/546 PM MDT/, a strong thunderstorm was located 5 miles west of Almont, or 12 miles southeast of Glen Ullin, moving east at 15 mph. Penny size hail will be possible with this storm. Locations impacted include... Almont. This storm may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. LAT...LON 4658 10172 4678 10173 4679 10143 4659 10140 TIME...MOT...LOC 2346Z 267DEG 11KT 4668 10164 HEINERT
The office that day
Everything else NWS Bismarck, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 31, 6:07 PM MDT | Severe Thunderstorm Warning | BIS | Grant, Morton | 23 min |
| Apr 1, 2:48 AM MDT | Winter Storm Warning | BIS | Burke, Divide, Williams | 11 hr |
| Apr 1, 3:04 AM MDT | Winter Weather Advisory | BIS | Adams, Bowman, Burleigh, Dickey, Emmons, Foster and 14 more | 54 hr |
Nearby
Severe Thunderstorm Warnings in North Dakota, 2020Every severe thunderstorm warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.